RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kirillova, Dina Alexandrovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:196
Abstract pages:1074
Full texts:328
References:140
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person43513
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. V. N. Dubinin, D. A. Kirillova, “Some applications of extremal decompositions in the geometric function theory”, Dal'nevost. Mat. Zh., 10:2 (2010),  130–152  mathnet  elib
2. D. A. Kirillova, “On the maximum of the Moebius invariant in the four disjoint domain problem”, Dal'nevost. Mat. Zh., 10:1 (2010),  41–49  mathnet  elib
3. D. A. Kirillova, “Univalent functions without common values”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 9,  86–89  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 54:9 (2010), 74–76  scopus
2008
4. V. N. Dubinin, D. A. Kirillova, “On extremal decomposition problems”, Zap. Nauchn. Sem. POMI, 357 (2008),  54–74  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 573–583

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019